# SDR AALA2019030549030

- Difficulty date: March 2, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N575UW
- Make and model: Airbus A321-231
- Aircraft serial: 5980
- Aircraft time: 17,850 hours, 6,950 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT ROW 34ABC WAS INOPERTIVE.  MAINTENANCE REPLACED THE ELECTRICAL CABLE FROM SEAT TO WALL IAW CMM 25-28-72.  PERFORMED A SATISFACTORY OPERATIONAL CHECK.
